# SDR AALA20161126004

- Difficulty date: November 26, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 12,732 hours, 5,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN BS 312 - 328, LBL 46 IS CRACKED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW 51-00-05-1 AND DRAWING 141A5400.
